Advise on cream dosage

Hi,

Wonder if I could have some advice please. I have been and am currently taking oral progesterone capsules, however I've received some Natpro and am looking to start on this within the next few days. Would you advise on using the same amount with regards to the cream? or possibly less -I'm currently taking 200mg with regards to the capsules per day with the appropriate break. Thank you

Comments for Advise on cream dosage

Click here to add your own comments

Oct 25, 2012
Advise on cream dosage
by: Wray

Hi there Have the caps helped you at all? Oral progesterone is the least effective Delivery system, as "The liver and gut region remove a mean of 96 per cent of the progesterone entering these tissues", see here. I do normally recommend 100-200mg/day, often more if symptoms are severe. So using the same amount as in the caps, i.e. 200mg (6ml cream/1 1/5th tsp), will mean you will get the full benefit of the progesterone, within the range I suggest. You might not need this amount, but initially I feel it's always best to go high, then reduce. Using too little usually causes Oestrogen Dominance. I'm not sure what age you are, but we have a few pages you could look through, How to use progesterone cream, Peri-menopause and Menopause. Take care Wray

Oct 30, 2012
Reply to advise on cream dosage
by: Anonymous

Hi, thanks for your advice on the above. I'm 35 and have been taking progesterone in capsule form for mainly migraines and other usual symptoms which has helped. I started Natpro 2 days ago at about 1 tsp a day, but I've noticed a feeling of anxiousness/negative thinking which I haven't had before. Not sure if this is my body adapting to the cream? or whether I'm just concerned changing to a different form of progesterone, but it does seem a bit of a coincidence. In your opinion would you suggest reducing the amount I've been using? just because the amount I was taking previously in capsule form may not equate to the amount in the cream. Thank you again

Nov 01, 2012
Reply to advise on cream dosage
by: Wray

Hi there It's oestrogen dominance you're experiencing, as you're now using very much more progesterone then you were. From ± 20-40mg/day to ±170mg/day. It does initially stimulate oestrogen, hence the symptoms, there's more info on the oestrogen dominance page, the link is in my reply above. We also have a page on Anxiety which gives info on this. If the amount you were using was helping you, then you could reduce back down to this. But if you were still getting Migraines on that amount, it wasn't sufficient. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...